# SDR QXEA2019120900447

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 4,488 hours, 2,894 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE #2 ENGINE LP VIB INDICATOR WENT TO 4.0 YELLOW CONDITION. QRH DIDN'T WORK, VIB INTENSIFIED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED GVI OF #2 ENGINE - NO EVIDENCE OF BIRDSTRIKE OR FOD. OBSERVED FAN ROTOR TURNS FREELY AND ALL FAN BLADES MOVE FREELY. PERFORMED MCN E770001-01, ISSUE 2. DETERMINED ENGINE VIB TO BE "ABNORMAL" PERFORMED FIM TASK 77-31-00-810-816-A PAR 1-5F. NO FAULTS OR ENGINE CHIP NOTED IN CMC. COMPLIED WITH GE LMM TASK 72-00-00-810-803, SUBTASK 72-00-00-810-011. FLOWCHART DETERMINED GE LMM TASK 72-21-00-800-806 (SPECIAL PROCEDURE 097) IS REQUIRED. PLACED ON DEFERRAL TO BE ACCOMPLISHED WITHIN 50 HOURS.
